Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Metallic taste in mouth with severe headaches. Taking Flagyl, Cefolac for pain due to wisdom tooth. Can I replace Flagyl with Tinidazole?

hi, I have been suffering with growth of wisdom tooth(foolish I call because it is in the odd place and I don t know if I will be able to use that tooth. I saw dentist and I have been suggested I take FLAGYL 400MG 3 TIMES A DAY FOR 5 DAYS AND CEFOLAC 200 TWICE A DAY FOR 5 DAYS. AND MOUTH GARGLES.. I got metallic taste in the past and severe headaches I think from flagyl(metronizadole). what should I do? do I take Tinidazole instead? thank you for your help. phil
Asked On : Thu, 29 Mar 2012
Answers:  1 Views:  104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi Phil,
Thanks for writing in.
Unfortunately, using tinidazole will also produce the same side effects in you. This whole class of drugs is characterized by these side effects.
This will resolve on its own once the treatment is discontinued.
Hope this helps.
Answered: Thu, 29 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor